Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Vector Bundles of Rank 2 and Linear Systems on Algebraic Surfaces

Igor Reider
Annals of Mathematics
Second Series, Vol. 127, No. 2 (Mar., 1988), pp. 309-316
Published by: Annals of Mathematics
DOI: 10.2307/2007055
Stable URL: http://www.jstor.org/stable/2007055
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Vector Bundles of Rank 2 and Linear Systems on Algebraic Surfaces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[309]
    [309]
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316